# SDR AALA990125

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BETWEEN SKIN LAP STATION 970, STRINGER 27R.  REMOVED CORROSION, REMOVED AND SPLICED IN STRINGER 27R FROM 950D PLUS 10 TO 1010 PER ESO 11697 DATED 1-28-99 AND SRM 51-40-4 FIG 1.  (M)
